# SDR USAA2012020300001

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211000100100
- Part serial: 0749
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 10,465 hours, 7,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OUT OF ADJUSTMENT DIM B(J1) BETWEEN FINGER AND STRIKER LEVER AT DOOR 841(R1).  PERFORMED ADJUSTMENT OF DIM B (J1) BETWEEN FINGER AND STRIKER LEVER AT DOOR 841(R1) IAW A319 AMM 52-11-14-820-002 PARAGRAPH 4, ITEM A, STEP 1.
